# SDR QMLA2012042812071

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 4,524 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,242 hours, 7,365 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Light
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE OVER LIMIT LIGHT ILLUMINATED ON LANDING.  ACCORDING TO PILOT, WAS ON ROUTE, 1 MILE OUT, IN SEMI-WINDY CONDITIONS. DID NOT PUT ACFT IN ANY ABRUPT MOVEMENTS TO CAUSE OVERSPEED CONDITION & NEVER EXPERIENCED A GONG IN HEADSET.  AFTER LANDING, AT SHUTDOWN,  VEMD SHOWED AN OVER LIMIT.  FURTHER INVESTIGATION REVEALED AN NG OF 431 RPM, IAW AMM 05-50-00 6-3, OVER 430 RPM NEEDS TO BE INSPECTED.  INSPECTED IAW MM, AND RETURNED TO SERVICE, NOTHING NOTED .  PERFORMED A MAINTENANCE TEST FLIGHT TO SIMULATE AND OVERSPEED,  REACHING 424 RPM, EXPERIENCE A GONG IN HEADSET, BUT NO LIGHT ILLUMINATED ON VEMD AT SHUTDOWN.
